# SDR DALA2023101208385

- Difficulty date: July 10, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N941DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38683
- Aircraft time: 22,594 hours, 16,298 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2858868) DURING ACCOMPLISHMENT OF EO 2530-01593, DISCREPANCIES WERE FOUND WITHIN THE WORK CARDS. ACCOMPLISH VA 97784MA REV IR IN CONJUNCTION WITH EO 2530-01593.
